# SDR DALA2022041802635

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 73,905 hours, 9,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 FOUND RED EEPL OUT AT SEAT 27B. CORRECTIVE ACTION: FOUND CONNECTOR OFF AT WALL TO SEAT INTERFACE, REPLUGGED. (7928299)
